Schedule

Monday | March 18

SPICE FLOW VINYASA

 

A medley of various yoga methods (Ashtanga, Jivamukti and Ishta) providing a free flowing experience moving and breathing to the uplifting sounds of pop, rock and deep house music, as well as your own inner tune. Leading to spiritual awareness, this sticky, sweaty, vigorous, physical and intellectual practice will leave you feeling like a yoga rock star and begging to come back for more.

 

Caters to students with a regular practice. Beginners are welcome provided they work at their own pace. Duration: 90 min
Tuesday | March 19
6:00PM - 7:30PM
+961 76 036 467

ASHTANGA YOGA

 

A dynamic flowing experience that takes you through a modified Ashtanga series. Prepare to move and sweat during this vigorous physical practice where you’ll feel like you’ve truly earned the savasana at the end. Vinyasa Flow will leave you feeling uplifted, energized and floating for the rest of the evening. Modifications and options are provided throughout the class for individual needs.

 

Caters to all levels. Beginners friendly. Duration: 90 min
Wednesday | March 20
10:00AM - 11:00AM
+961 3 707 765

For all of you busy bees out there, we have created a 60 minutes straight up shot of vinyasa dynamic flow blending effort and relaxation. This class is perfect if you need an asana espresso before braving our beloved urban jungle with spirited vigor and balance.

Please register by 8:00 am (at the latest) on the morning of class

HONEY FLOW VINYASA

 

A class designed for all level practitioners wishing to slow down a bit, to take their time in savoring the postures, to master alignment and delve deeper within. This down tempo yet rigorous class, is a perfect blend of strengthening and softening asanas. It has been designed for everyone to benefit from, including pregnant women, students with chronic injuries or physical restrictions of any kind. You are never too tight, too tall or too weak to begin.

 

Caters to all levels. Beginners friendly. Duration: 90 min
8:30PM - 10:00PM
+961 3 622 723

In this gentle slow paced practice, belts, bolsters and blocks will be used to support the body, improving your flexibility and relieving muscle tensions.

Poses are held for a longer period of time for a passive stretch to energize and heal the body and mind.

Prepare yourself for a deep relaxing journey when attending this class.

Caters to everyone in need of a wicked chill
Thursday | March 21

SPICE FLOW VINYASA

 

A medley of various yoga methods (Ashtanga, Jivamukti and Ishta) providing a free flowing experience moving and breathing to the uplifting sounds of pop, rock and deep house music, as well as your own inner tune. Leading to spiritual awareness, this sticky, sweaty, vigorous, physical and intellectual practice will leave you feeling like a yoga rock star and begging to come back for more.

 

Caters to students with a regular practice. Beginners are welcome provided they work at their own pace. Duration: 90 min
Friday | March 22
9:00AM - 10:00AM
+961 3 562 563

Light is the awareness that will awaken us into the miracle of who we were always meant to be.

In our over-wired, over stimulated, multitask digital era we often feel lost & disconnected. We tend to forget that our profound life-force is accessible to us by simply turning inwards. For Ana Larriu, reconnection with one’s self is the answer & meditation is the way. Her wish is to teach this practice with simplicity, honesty & ease.

Based on Ana’s teachers Thich Nhat Hanh, Jon Kabat-Zinn, Jack Kornfield & Tara Brach, the purpose of this class is to initiate anyone & everyone to Mindfulness: a non-religious, centuries-old meditation technique. It trains the mind to be fully present without any judgment. It is easy, accessible, simple, cool & oh so beautiful. It teaches us to pass from reaction to reflexion, from fear to love. More than a technique, it is a way of life, that can be applied to anything we do, or don’t do.

The immediate benefits are calm induction, stress regulation, concentration, focus & reconnection with our body. Then, follows the mental agility & clarity which enables us to develop resilience in the face of instability & change. The end results is embracing a more profound & meaningful life.

Mindfulness is the door we knock on to greet our real selves.
Come on in.

6:30PM - 8:00PM
+961 71 134 855

YIN YANG

 

We understand that no one needs a little deep chill out more than Beirut Yogis, so we created a perfect blend of strength-based asanas and meditative yin postures class to carefully lead you into the postures with enough time to adjust and find your own perfect expression of the pose. A two parts class that starts with dynamic movement to heat the body, followed with a calming and soothing yin practice (deep, intense stretching)

 

Open to all levels. Beginners friendly. Duration: 90 min
Saturday | March 23
10:00AM - 12:00PM
+961 3 862 362

This sleep centric workshop caters to those who have a hard time falling asleep, those who have restless sleeping patterns, as well as those who might oversleep, yet do not feel restored or rested. We will focus on learning how to get your body and mind prepared for a sound sleep by softening and releasing the various tensions, stagnations and agitation that have built up throughout your day.

Read more

Sunday | March 24
7:00PM - 8:30PM
+961 3 974 810

WEEKEND WIND DOWN

 

A slow flow, meditative class that will punctuate your weekend beautifully, nurse your hangovers, and jump-start your week with serenity and lusciousness.

 

Caters to all levels. Beginners (and hard core partygoers) friendly Duration 90 min

Registration

Register to the phone number of teacher associated with class, by SMS ONLY (whatssap, email or phone calls will not be recorded) / PM classes: Same day registration / AM Classes: One day prior registration 

Please follow this format < Name and Last Name / Time of Class >